# SDR HEEA955673

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat
- Part number: 350A77125805
- Condition: Cracked
- Location: Lower Rail
- Part time: 897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SEAT SHELL CRACKED WHERE IT ATTACHES TO SLIDE RAILS.
